MathSciNet Relay Station
MathSciNet bibliographic data
MR279091 13.93
Ohm, Jack; Rush, David E. The finiteness of $I$ when $R[X]/I$ is flat. Bull. Amer. Math. Soc. 77 1971 793–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement